Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: KENTEC MEDICAL AMERITUS ENTERAL FEEDING TUBE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
KENTEC MEDICAL AMERITUS ENTERAL FEEDING TUBE
Model Number
AEG-40P-50
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
08/02/2017
Type of Reportable Event
Malfunction
Event or Problem Description
Customer states that the tab to open the cap is breaking off.
New Search
Submit an Adverse Event Report
Brand Name
AMERITUS ENTERAL FEEDING TUBE
Common Device Name
FEEDING TUBE
Manufacturer
(Section D)
KENTEC MEDICAL
17871 fitch
irvine CA 92614
MDR Report Key
6918175
Report Number
2080225-2017-08011
Device Sequence Number
807846
Product Code
FPD
UDI-Device Identifier
10817522011073
UDI-Public
10817522011073
Combination Product (Y/N)
N
Initial Reporter State
WA
Initial Reporter Country
US
PMA/510(K) Number
K100526
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Report Source
health professional
Initial Reporter Occupation
Health Professional
Type of Report
Initial
Report Date
(Section B)
10/05/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Expiration Date
02/01/2021
Device Model Number
AEG-40P-50
Device Catalogue Number
AEG-40P-50
Device Lot Number
602103
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
10/07/2017
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
1 WK